Hi, I've taken my second round of clomid, and we are to start TTC today, but the problem is, I'm still bleeding from my period. I've NEVER gone more than 6 or 7 days on a period, and today is day 12 and I'm still bleeding. How are we to make this work if I'm still bleeding??? This is unusual for me.
The common side effects of Clomid are mood changes, hot flashes, bloating, abdominal discomfort, headaches and nausea. Menstrual changes seen are spotting, or abnormal menstrual bleeding, as a side effect of Clomid. Prolonged periods have not been observed. Hormonal changes, any infection, polyp, endometriosis, fibroids, cysts can lead to prolonged bleeding. The right course of treatment depends on the cause of your prolonged menstrual bleeding. Seek medical help. A detailed examination and work up may help.
Take care and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.